# SDR PCAA0205053

- Difficulty date: May 2, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- Aircraft time: 26,226 hours, 29,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Part serial: 541
- Condition: Inoperative
- Location: 300
- Part time: 8,370 hours, 9,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT LEFT EXTERIOR AFT EMERGENCY LIGHT FOUND INOPERATIVE. BULB, HARNESS, BATTERY AND 2 BATTERY LIGHT POWER SUPPLIES WERE REPLACED. OPERATIONAL CHECK GOOD.AIRCRAFT RETURNED TO SERVICE.
